# SDR SWIA201232000

- Difficulty date: October 16, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,002 hours, 22,308 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC ESS BUS CAUTION MESSAGE.  (FLT 2982)  REPLACED RELAY K1XD IN JB6 IN REFERENCE TO MM.
